# SDR NACA2024012900001

- Difficulty date: January 29, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N403YK
- Make and model: Boeing 737436
- Aircraft serial: 25842
- Aircraft time: 63,646 hours, 43,186 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CRACK WAS FOUND AT #1 SLAT OUTER SKIN  S.S.299.53 ,L:0.1 INCH. PERFORMED REPAIR AT #1 SLAT OUTER SKIN 5.5.299.53, L: 0.1INCH. I.A.W.B737-400 SRM 57-43-01 REPAIR 6 PAGE 201-205 (REV.115) & DWG 65C26601
